# SDR 2006UALA00434

- Difficulty date: March 8, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 38,760 hours, 28,436 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN HAS NUMEROUS DENTS ON LWR SKIN.   REPLACED LOWER SKIN PER SM-90-52-30-02-JD.  NO FURTHER FINDINGS, O.K. FOR SERVICE.
